# SDR ASAA2014091209122

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 23,468 hours, 7,199 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE FAULT 73-31372, UPPER EGT SECTOR READS HIGH.  ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/C:78273000 AND COMFIRMED ORIGINAL FAULT IS CORRECTED, NO RECENT FAULTS OR FAULT HISTORY LOGGED FOR ORIGINAL FAULT, & EEC TEST CHECK NORMAL, IAW MM 73-21-00.
